| Model Number |
CNAET0 |
| Medical Device Problem Codes |
Break (1069); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that during surgery, the injector tore the lens while injecting into the patient eye and were unable to implant it.Surgery was completed by using company lens.Additional information has been received and stated that when inserting the lens, the cartridge tip went over the lens, tearing the haptic.There was no patient harm.
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned for analysis.Only photos were returned.The reported complaint was observed on the returned photos.The reporter stated noncompany viscoelastic.This is not qualified for use with the associated iol model.Received 10 photo shows the tip of a company preloaded nozzle.The plunger is fully advanced and has advanced under the iol.The majority of the iol is hanging outside of the nozzle tip with the some of the iol remaining in the nozzle tip.Some of the pictures appear to show half of the leading haptic in the wound with the remaining iol and nozzle tip outside of the wound, the haptic appears to be damaged.The reported complaint was observed on the returned photos.Based on the information provided by the customer, the most likely root cause is failure to follow instructions for use (ifu), as the surgeon states the use of non-qualified viscoelastic.The use of an unqualified combination may cause damage to the iol and potential complications during the implantation process.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).